# SDR CA090721005

- Difficulty date: July 21, 2009
- Submitted: October 23, 2009
- Operation: General aviation
- Make and model: Robsin R44RAVENII
- Aircraft time: 730 hours
- Engine: Lyc IO540AE1A5
- System (JASC): 7414 · Magneto/Distributor
- Part: Lead
- Condition: Chafed
- Location: Magneto
- Part time: 106 hours
- Component: Magneto
- Component part number: 10600646201
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAGNETO WAS REMOVED DUE TO THE TACH PEGGING AT 100 PERCENT ON START UP. INVESTIGATION REVEALED ONE OF THE TACH LEADS WAS CHAFED THRU ON THE OPPOSITE PIN ON THE TACH POINTS.  THE CLEARANCE WAS ALSO FOUND BELOW LIMITS AT THE TACH POINT: 0.012-0.015.
